Acta Mathematica

Hilbert integrals, singular integrals, and Radon transforms I

D. H. Phong and E. M. Stein

Full-text: Open access

Note

Alfred P. Sloan Fellow, also partially supported by NSF Grant No. MCS-78-27119 and No. DMS-84-02710.

Note

Partially supported by NSF Grant No. MCS-80-03072.

Article information

Source
Acta Math., Volume 157 (1986), 99-157.

Dates
Received: 13 December 1984
Revised: 16 April 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890439

Digital Object Identifier
doi:10.1007/BF02392592

Mathematical Reviews number (MathSciNet)
MR857680

Zentralblatt MATH identifier
0622.42011

Rights
1986 © Almqvist & Wiksell

Citation

Phong, D. H.; Stein, E. M. Hilbert integrals, singular integrals, and Radon transforms I. Acta Math. 157 (1986), 99--157. doi:10.1007/BF02392592. https://projecteuclid.org/euclid.acta/1485890439


Export citation

References

  • Agmon, S., Douglis, A. & Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I. Comm. Pure Appl. Math., 12 (1959), 623–727; II. ibid. Agmon, S., Douglis, A. & Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II. Comm. Pure Appl. Math., 17 (1964), 35–92.
  • Beals, M., Fefferman, C. & Grossman, R., Strictly pseudo-convex domains. Bull. Amer. Math. Soc., 8 (1983), 125–322.
  • Boutet de Monvel, L., Comportement d’un opérateur pseudo-differentiel sur une variété à bord I. J. Analyse Math., 17 (1966), 241–253; II. ibid. Boutet de Monvel, L., Comportement d’un opérateur pseudo-differentiel sur une variété à bord II. J. Analyse Math., 16 (1966), 255–304.
  • Boutet de Monvel, L. & Sjöstrand, J., Sur la singularité des noyaux de Bergman et de Szegö. Astérisque, 34–35 (1976), 123–164.
  • Carleson, L., On convergence and growth of partial sums of Fourier series. Acta Math., 116 (1966), 135–157.
  • Chiang, C., To appear.
  • Coifman, R. & Meyer, Y., Au delà des opérateurs pseudo-différentiels, 57 (1978).
  • Coifman, R. & Weiss, G., Analyse harmonique non-commutative sur certains espaces homogènes. Lecture Notes in Math., 242 (1971). Springer-Verlag.
  • Christ, M., Hilbert transforms along curves I. Nilpotent groups. Ann. of Math., 122 (1985), 575–596.
  • Eskin, G., Boundary value problems for elliptic pseudo-differential equations, American Mathematical Society, Providence, R.I., 1981.
  • Fefferman, C., The Bergman kernel and biholomorphic mappings of pseudoconvex domains. Invent. Math., 26 (1974), 1–66.
  • Fefferman, C. & Stein, E. M., Hp spaces in several variables. Acta Math., 129 (1972), 137–193.
  • Folland, G. & Kohn, J. J., The Neumann problem for the Cauchy-Riemann complex. Ann. Math. Studies 75 (1972). Princeton University Press.
  • Folland, G. & Stein, E. M., Estimates for the $\bar \partial _b$ -complex and analysis on the Heisenberg group. Comm. Pure Appl. Math., 27 (1974), 429–522.
  • Folland, G. & Stein, E. M., Hardy spaces on homogeneous groups. Math. Notes 28 (1982). Princeton University Press.
  • Geller, D. & Stein, E. M., Singular convolution operators on the Heisenberg group. Bull. Amer. Math. Soc., 6 (1982), 99–103.
  • —, Estimates for singular convolution operators on the Heisenberg group. Math. Ann., 267 (1984), 1–15.
  • Greenleaf, A., Pointwise convergence of singular convolution operators. To appear.
  • Greiner, P. & Stein, E. M., A parametrix for the $\bar \partial$ -Neumann problem. Math. Notes 19 (1977). Princeton University Press.
  • Grossman, A., Loupias, G. & Stein, E. M., An algebra of pseudo-differential operators and quantum mechanics in phase space. Ann. Institut Fourier, 18 (1969), 343–368.
  • Guillemin, V. & Sternberg, S., Geometric asymptotics. Amer. Math. Society, 1977.
  • Guillemin, V. & Uhlmann, G., Oscillatory integrals and singular symbols. Duke Math. J., 48 (1981), 251–267.
  • Harvey, R. & Polking, J. The $\bar \partial$ Neumann kernel in the ball in Cn. Trans. Amer. Math. Soc.
  • Hörmander, L., Linear partial differential operators. Springer-Verlag, 1963.
  • —, Pseudo-differential operators and non-elliptic boundary problems. Ann. of Math., 83 (1966), 129–209.
  • —, Fourier integral operators I. Acta Math., 127 (1971), 79–183.
  • —, Oscillatory integrals and multipliers on FLp. Ark. Mat., 11 (1973), 1–11.
  • Howe, R., Quantum mechanics and partial differential equations. J. Funct. Anal., 38 (1980), 188–254.
  • Lieb, I. & Range, M., On integral representations and a priori estimates. Math. Ann., 265 (1983), 221–251.
  • Mauceri, G., Picardello, M. A. & Ricci, F., Twisted convolution, Hardy spaces, and Hörmander multipliers. Supp. Rend. Circ. Mat. Palermo, 1 (1981), 191–202.
  • Melrose, R. & Uhlmann, G., Lagrangian intersection and the Cauchy problem. Comm. Pure Appl. Math., 32 (1979), 483–519.
  • —, Microlocal structure in involutive conical refraction. Duke Math. J., 46 (1979), 571–582.
  • Müller, D., Calderón-Zygmund kernels carried by linear subspaces of homogeneous nilpotent Lie algebras, Invent. Math., 73 (1983), 467–489.
  • —, Singular kernels supported by homogeneous submanifolds. J. Reine Angew. Math., 356 (1985), 90–118.
  • Nagel, A., Stein, E. M. & Wainger, S., Hilbert transforms and maximal functions related to variable curves. Proc. Symp. Pure Math., 35 (1979), 95–98.
  • Phong, D. H., On integral representations for the Neumann operator. Proc. Nat. Acad. Sci. U.S.A., 76 (1979), 1554–1558.
  • Phong, D. H. & Stein, E. M., Estimates for the Bergman and Szego projections on strongly pseudoconvex domains. Duke Math. J., 44 (1977), 695–704.
  • —, Some further classes of pseudo-differential and singular integral operators arising in boundary value problems I. Amer. J. Math., 104 (1982), 141–172.
  • Phong, D. H. & Stein, E. M., Singular integrals with kernels of mixed homogeneities. Conference on harmonic analysis in honor of A. Zygmund. Eds. Beckner, W., Calderón, A., Fefferman, R., Jones, P., Wadsworth. 327–339 (1982).
  • —, Singular integrals related to the Radon transform and boundary value problems. Proc. Nat. Acad. Sci. U.S.A., 80 (1983), 7697–7701.
  • Rempel, S. & Schulze, B. W., Index theory of boundary value problems, Akademie-Verlag, Berlin, 1983.
  • Ricci, F., Calderón-Zygmund kernels on nilpotent Lie groups, in Lecture Notes in Math., 908 (1982), 217–227. Springer-Verlag.
  • Sampson, G., Oscillating kernels that map H1 into L1. Ark. Math., 18 (1981), 125–144.
  • Sjölin, P., Convergence almost everywhere of certain singular integrals and multiple Fourier series. Ark. Mat., 9 (1971), 65–90.
  • —, Convolution with oscillating kernels. Indiana Univ. Math. J. 30 (1981), 47–56.
  • Stanton, N. K., The solution of the $\bar \partial$ -Neumann problem in a strictly pseudoconvex Siegel domain. Invent. Math., 65 (1981), 137–174.
  • Stein, E. M., Singular integrals and differentiability of functions. Princeton University Press, 1970.
  • —, Singular integrals and estimates for the Cauchy-Riemann equations. Bull. Amer. Math. Soc., 79 (1973), 440–445.
  • Stein, E. M. & Wainger, S., Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc., 84 (1978), 1239–1295.